Rank-(n – 1) convexity and quasiconvexity for divergence free fields

Palombaro, Mariapia (2010) Rank-(n – 1) convexity and quasiconvexity for divergence free fields. Advances in Calculus of Variations, 3 (3). pp. 279-285. ISSN 1864-8258

[img]
Preview
PDF - Published Version
Download (160kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Mariapia Palombaro
Date Deposited: 05 Aug 2014 10:19
Last Modified: 09 Mar 2017 06:08
URI: http://sro.sussex.ac.uk/id/eprint/49470

View download statistics for this item

📧 Request an update